# SDR AALA202109248541

- Difficulty date: September 8, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737
- Aircraft serial: 33520
- Aircraft time: 35,855 hours, 14,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SHEAR WEB AT STA 727 AND LBL 64, MEASURING L=0.25 IN. REWORKED FASTENER HOLES IAW SRM 51-00-05 AND EA330485.
